MedElevator Войти в исследования
← Поиск публикаций
Ugeskrift for laeger · 2025

[Statin-induced muscle symptoms].

СтатьяОбзорАннотация на английскомНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Breining Peter, Bork Christian Sørensen, Bartels Lars Erik, Andersen Michael Asger

Аннотация

Cardiovascular disease is a leading cause of death worldwide, and statins are essential for prevention. While muscle symptoms (statin-induced muscle symptoms) are commonly reported, randomised trials suggest a strong nocebo-effect related to treatment with statins. Recent studies have shown that patients can successfully resume statin therapy when informed that their symptoms are not caused by the statin itself. This review finds that clinicians should assess symptoms carefully, rule out alternative causes, and consider dose reduction, statin switching, or intermittent dosing to maintain adherence to prevent cardiovascular events.

Предметные рубрики MeSH